# SDR ASAA2017013019633

- Difficulty date: January 30, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N315AS
- Make and model: Boeing 737990
- Aircraft serial: 30019
- Aircraft time: 51,262 hours, 19,961 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Support
- Part number: 147A5705Y1
- Condition: Cracked
- Location: Bs 986-1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT LBL 32, BS 986-1005 FOUND TO BE CRACKED.  ACFT GROUNDED. REMOVED AND REPLACED THE FLOOR SUPPORT AIW SRM 51-40-02.
